7 doctors weighed in:

Birth control making me get zits and lose my hair?

7 doctors weighed in
Dr. Richard Feinstein
Dermatology
6 doctors agree

In brief: BCP pills and acne

Birth control pills, oral contraceptives, are hormone pills that block the release of an egg, ovum, from a woman's ovary, and thus prevent pregnancy.
They have an effect on every aspect of the woman's body that is affected by hormones, like acne, oiliness, perspiration, moods, and hair growth.Some bcps help acne, by having a strong female hormone effect, while others hurt , a male hormone effect.

In brief: BCP pills and acne

Birth control pills, oral contraceptives, are hormone pills that block the release of an egg, ovum, from a woman's ovary, and thus prevent pregnancy.
They have an effect on every aspect of the woman's body that is affected by hormones, like acne, oiliness, perspiration, moods, and hair growth.Some bcps help acne, by having a strong female hormone effect, while others hurt , a male hormone effect.
Dr. Richard Feinstein
Dr. Richard Feinstein
Thank
Dr. Anifat Balogun
ENT - Head & Neck Surgery

In brief: BCP & hair loss/acne

If you think your birth control pills are causing you to have acne and lose your hair, check with your prescribing doctor. You may need to be on a different formulation.

In brief: BCP & hair loss/acne

If you think your birth control pills are causing you to have acne and lose your hair, check with your prescribing doctor. You may need to be on a different formulation.
Dr. Anifat Balogun
Dr. Anifat Balogun
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors